# SDR DL738040393

- Difficulty date: May 4, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 6,915 hours, 4,823 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: S256A40450
- Condition: Defective
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO LA GUARDIA AT 1500 FEET FLAPS INITIALLY WERE SPLIT AT INDICATION 25.  THE SPLIT IN THE NEEDLE THEN WENT AWAY BUT THE FLAPS WOULD MOVE NO FURTHER THAN 25 DEGREES.  REPLACED FLAP POSITION TRANSMITTER.
